Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Will someone please help me. I used to get a little bit of acne in my teenage years at school which was totally normal for that age an then aa soon as i started my contraceptive pill i stopped getting it apart from the odd spot now an then but all of a sudden i have started getting a few more then i would usually an now im gettin big lumps on ONE of my legs and one side of my bum the doctors said it was an infection but antibiotics didnt get rid so i paid for a private dermatoligist an she says its acne and has prescribed me 2 months of lymecycline however i am reluctant to take it due to the fact i dont even feel like its acne? And it came out of nowhere. Also i dont want to take the full course an for it to get worse not better. Im just wondering if anyone else has had this problem because im seriously running out of ideas and im still unsure whether to take these tablets for the pure fact that i dont think its acne

 
 

Share this post


Link to post
Share on other sites

You may have fungal acne (or gram negative bacterial ace, but fungal acne is more likely).

Fungal acne is caused by taking antibiotics and some other meds, including birth control pills. Antibiotics destroy people's immune systems and fungus takes over.

The cycline antibiotics also cause gram negative bacteria acne.

Fungal acne can be controlled with topical antifungal creams, antidandruff shampoos, and keeping skin dry (no moisturisers) using antifungal powder on unexposed surfaces - fungus loves moisture. These topical treatments are TOTALLY safe, unlike oral antibiotics, which are very dangerous.

Doctors know nothing about fungal acne and they don't usually know about gram negative bacterial acne.

Do you have one or more of the following - dandruff, a white tongue, flaking skin, toenail fungus, "thrush", itchy or painful rashes, unexplained tiredness or feelings of disorientation or headaches ? If you get back to me with answers to these questions, I can provide information that will likely help you.

Share this post


Link to post
Share on other sites
Posted (edited)

Thankyou for replying!! Means so much because i feel like ive had absolutely no help. And this is has only happened over the past few weeks its like my skin is really sensitive an within seconds lumps will appear on just 1 pf my legs an then they go down but i dont feel like taking two months of lymecycline is going to resolve this? A few weeks prior to this i had a skin infection on my face that the doctors gave me antibiotics for an that took a while to go an it was as soon as that went that i started getting this. My skin marks dead easily now and it never used to im so reluctant to start these antibiotics but i get that the advise off a private dermatologist  is going to be correct but i just feel like this is something different to what she thinks 

FD8D12FC-853E-4D62-8BDE-50D6F0FE0BDD.jpeg

Edited by Liv2811

Share this post


Link to post
Share on other sites

Just a quick update, the picture i inserted was from lastnight the lumps appeared within seconds of me itching an picking at my leg(which i know i shouldnt have done) however this mornin i have woke up an they are a fraction of the size now an this is what happens everytime. The come up out of nowhere all swollen an irritated then go down the next day an leave a little mark behind? So weird i honestly dont know what else i can do then to ask for help on here

Share this post


Link to post
Share on other sites

Live

Do you have one or more of the following - dandruff, a white tongue, flaking skin, toenail fungus, "thrush", itchy or painful rashes, unexplained tiredness or feelings of disorientation or headaches ? If you get back to me with answers to these questions, I can provide more detailed information, that will likely help you.

I STRONGLY suggest that you do NOT take antibiotics. Antibootics should ONLY be taken if a person has a life threatening (or near life threatening) bacterial infection which cannot be controled by topical antibiotics. Antibiotics are VERY dangerous - and they cause FUNGAL ACNE AND GRAM NEGATIVE BACTERIAL ACNE - both of which are VERY hard to get rid of.

DOCTORS KNOW NOTHING ABOUT FUNGAL ACNE AND THEY MOSTLY KNOW NOTHING ABOUT GRAM NEGATIVE BACTERIAL ACNE.

Which antibiotic did you take for the skin infection ?

I STRONGLY SUGGEST THAT YOU FOLLOW THE PROTOCOL BELOW -

- Buy some clotrimazole antifungal cream (Canesten or similar) and apply it to the affected areas.

- Keep the affected areas VERY dry - do NOT use moisturiser or organic oils on them - fungus loves moisture and one type of fungus which causes fungal acne feeds on organic oils.

-- Dust the affected areas with antifungal powder.

The reason that the bumps come and go is because your immune system and the fungus are fighting a "battle". Sometimes the fungus wins and sometimes your immune system wins - hence the bumps come and go. Applying the antifungal cream will help your immune system "win the battle" against the fungus.

I am happy to hear back from you.

 

Share this post


Link to post
Share on other sites

Yeah that does sound more like a fungal type situation than acne for sure, the way they come up and then go down so quickly, almost like Hives and are itchy too. They even look more like Hives.

I'd take the advice above re: fungal treatment.

Share this post


Link to post
Share on other sites
On 7/9/2019 at 6:12 AM, James_r83 said:

Yeah that does sound more like a fungal type situation than acne for sure, the way they come up and then go down so quickly, almost like Hives and are itchy too. They even look more like Hives.

I'd take the advice above re: fungal treatment.

Yeah i agree an i told the dermatologist  this but she insisted i had acne ahahah. 

On 7/9/2019 at 1:28 AM, Aussie Scientist said:

Live

Do you have one or more of the following - dandruff, a white tongue, flaking skin, toenail fungus, "thrush", itchy or painful rashes, unexplained tiredness or feelings of disorientation or headaches ? If you get back to me with answers to these questions, I can provide more detailed information, that will likely help you.

I STRONGLY suggest that you do NOT take antibiotics. Antibootics should ONLY be taken if a person has a life threatening (or near life threatening) bacterial infection which cannot be controled by topical antibiotics. Antibiotics are VERY dangerous - and they cause FUNGAL ACNE AND GRAM NEGATIVE BACTERIAL ACNE - both of which are VERY hard to get rid of.

DOCTORS KNOW NOTHING ABOUT FUNGAL ACNE AND THEY MOSTLY KNOW NOTHING ABOUT GRAM NEGATIVE BACTERIAL ACNE.

Which antibiotic did you take for the skin infection ?

I STRONGLY SUGGEST THAT YOU FOLLOW THE PROTOCOL BELOW -

- Buy some clotrimazole antifungal cream (Canesten or similar) and apply it to the affected areas.

- Keep the affected areas VERY dry - do NOT use moisturiser or organic oils on them - fungus loves moisture and one type of fungus which causes fungal acne feeds on organic oils.

-- Dust the affected areas with antifungal powder.

The reason that the bumps come and go is because your immune system and the fungus are fighting a "battle". Sometimes the fungus wins and sometimes your immune system wins - hence the bumps come and go. Applying the antifungal cream will help your immune system "win the battle" against the fungus.

I am happy to hear back from you.

 

Sorry for just getting back to you an yes i do i have had quite a sever infection of thrush over the past week or two i took the antifungal tablet yesterday (Fluconazole) however i know it takes quite a few days to even kick in

Share this post


Link to post
Share on other sites

In that case, Olivia, you have fungal acne for sure. And you do not have ordinary acne.

Do the following

Do NOT take antibiotics unless you have a life threatening situation. Antibootics should ONLY be taken if a person has a life threatening (or near life threatening) bacterial infection which cannot be controlled by topical antibiotics. Antibiotics are VERY dangerous - and they cause FUNGAL ACNE .

DOCTORS KNOW NOTHING ABOUT FUNGAL ACNE.

I STRONGLY SUGGEST THAT YOU FOLLOW THE PROTOCOL BELOW -

- Buy some clotrimazole antifungal cream (Canesten or similar) and apply it to the affected areas. If you can get it also buy some nystatin cream and apply that to the affected areas.

- Keep the affected areas VERY dry - do NOT use moisturiser or organic oils on them - fungus loves moisture and one type of fungus which causes fungal acne feeds on organic oils.

-- Dust the affected areas with antifungal powder.

Are you taking birth control pills ? - they also cause fungal acne

The fluco tablet is unlikely to fix your fungal acne on its own.

I am happy to hear back from you.

Share this post


Link to post
Share on other sites

Thanks Olivia

Did your skin clear from applying antifungal cream or from taking the fluco tablet or both ????

Standard statement - I have spent over 2,500 hours reading scientific papers about fungal acne and gram negative acne. I am a scientist (not a biomedical scientist) and I am not a medical doctor.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×